Pure and Applied Mathematics Quarterly
Volume 15 (2019)
Special Issue: In Honor of Robert Bartnik (Part 2 of 2)
Guest Editors: Piotr T. Chruściel, Greg Galloway, Jim Isenberg, Pengzi Miao, Mu-Tao Wang, and Shing-Tung Yau
Positivity of Brown–York mass with quasi-positive boundary data
Pages: 967 – 982
In this short note, we prove positivity of Brown–York mass under quasi-positive boundary data which generalizes some previous results by the authors. The corresponding rigidity result is obtained.
Brown–York mass, quasi-positive, nonnegative scalar metrics
2010 Mathematics Subject Classification
Primary 53C20. Secondary 83C99.
The authors would like to dedicate this paper to Robert Bartnik on the occasion of his sixtieth birthday.
The research of Y. Shi was partially supported by NSFC 11671015 and 11731001. The research of L.-F. Tam was partially supported by Hong Kong RGC General Research Fund #CUHK 14301517.
Received 1 February 2019
Received revised 18 April 2019
Accepted 2 May 2019
Published 2 January 2020